# SDR UPS05844740

- Difficulty date: June 26, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGING AT SEAM APPROX 6 FT AFT OF NOSE GEAR LEFT SIDE OF FX MARKED.     DAMAGED FINGER 5 INOP FOUND CORRODED.  REMOVED DAMAGE, INSPECTED AREA   TO INSTALL REPAIR. FABRICATED NEW FINGER DOUBLER SECTION IAW PRELIM EO DC8-5330-22410-A. INSTALLED 80 PERCENT OF FASTENERS. COMPLETED PER EO 5330-22410-A.
